# SDR SWAA2021062385684

- Difficulty date: June 19, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 61,141 hours, 36,000 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 FLAP TRACK FWD FUSE PIN HAS CORROSION . ; / REMOVE #6 ON STEP 22. INSTALLED NEW FUSE PIN ON #6 FAIL SAFE FITTING ASSEMBLY. REF: BOEING 737- 700 AMM 27-51-15-400-801.  CORRECTION STEP 1 NEW FUSE PIN WILL BE INSTALLED ON TASK CARD #TTG8Q005H8A1; VERIFIED TASK CARD
